# SDR FDEA202202140293

- Difficulty date: February 14, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,832 hours, 20,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061501
- Condition: None
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , LEFT HAND STATION 535 LONGERON 24 LEFT FRAME   ATTACHED REPAIR ANGLE FOUND CHAFFED. MAIN DECK CARGO COMPARTMENT LEFT HAND STATION 535 LONGERON 24 LEFT FRAME   REPAIR ANGLE CHAFFED REMOVED AND FOUND EXCEEDED LIMIT PER SRM 53-00-00-2R   FIGURE 205 REPAIR GENERAL . FRAME REPAIR CARRIED OUT AS PER SRM 53-20-07-2R REPAIR   1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
